Distribution of the values of holomorphic mappings of $\mathbb{C}^m$ into a Banach space
Funkcionalʹnyj analiz i ego priloženiâ, Tome 21 (1987) no. 3, pp. 91-92
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{FAA_1987_21_3_a16,
author = {S. Yu. Favorov},
title = {Distribution of the values of holomorphic mappings of $\mathbb{C}^m$ into {a~Banach} space},
journal = {Funkcionalʹnyj analiz i ego prilo\v{z}eni\^a},
pages = {91--92},
year = {1987},
volume = {21},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/FAA_1987_21_3_a16/}
}
TY - JOUR
AU - S. Yu. Favorov
TI - Distribution of the values of holomorphic mappings of $\mathbb{C}^m$ into a Banach space
JO - Funkcionalʹnyj analiz i ego priloženiâ
PY - 1987
SP - 91
EP - 92
VL - 21
IS - 3
UR - http://geodesic.mathdoc.fr/item/FAA_1987_21_3_a16/
LA - ru
ID - FAA_1987_21_3_a16
ER -
S. Yu. Favorov. Distribution of the values of holomorphic mappings of $\mathbb{C}^m$ into a Banach space. Funkcionalʹnyj analiz i ego priloženiâ, Tome 21 (1987) no. 3, pp. 91-92. http://geodesic.mathdoc.fr/item/FAA_1987_21_3_a16/
[1] Nevanlinna R., Odnoznachnye analiticheskie funktsii, Gostekhizdat, M.-L., 1950
[2] Favorov S.Yu., Funktsion. analiz i ego pril., 9:1 (1975), 87–88 | MR | Zbl
[3] Ronkin L.I., O defektnykh divizorakh golomorfnykh otobrazhenii, Preprint FTINT AN USSR 7-79, Kharkov, 1979
[4] Sadullaev A., Mat. sb., 108:4 (1979), 567–580 | MR | Zbl
[5] Lelon P., Lect. notes in Math., 71, 1968, 167–190 | DOI | Zbl
[6] Kiselman O., Ann. Inst. Fourier (Grenoble), 34 (1984), 155–183 | DOI | MR | Zbl
[7] Azarin V.S., Mat. sb., 108 (1979), 147–167 | MR | Zbl
[8] Agranovich P.Z., Ronkin L.I., Ann. Pol. Math., 39 (1981), 210–254 | MR